Volume 15, Issue 1
Asymptotic Behavior of Global Smooth Solotions to the Euler-Poisson System in Semiconductors

Qiangchang Ju

J. Part. Diff. Eq., 15 (2002), pp. 89-96.

Published online: 2002-02

Preview Full PDF 473 1752
Export citation
  • Abstract

In this paper, we establish the global existence and the asymptotic behavior of smooth solution to the initial-boundary value problem of Euler-Poisson system which is used as the bipolar hydrodynamic model for semiconductors with the nonnegative constant doping profile.

  • Keywords

Bipolar hydrodynamic model semiconductors asymptotic smooth solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-89, author = {}, title = {Asymptotic Behavior of Global Smooth Solotions to the Euler-Poisson System in Semiconductors}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {89--96}, abstract = { In this paper, we establish the global existence and the asymptotic behavior of smooth solution to the initial-boundary value problem of Euler-Poisson system which is used as the bipolar hydrodynamic model for semiconductors with the nonnegative constant doping profile.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5443.html} }
TY - JOUR T1 - Asymptotic Behavior of Global Smooth Solotions to the Euler-Poisson System in Semiconductors JO - Journal of Partial Differential Equations VL - 1 SP - 89 EP - 96 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5443.html KW - Bipolar hydrodynamic model KW - semiconductors KW - asymptotic KW - smooth solution AB - In this paper, we establish the global existence and the asymptotic behavior of smooth solution to the initial-boundary value problem of Euler-Poisson system which is used as the bipolar hydrodynamic model for semiconductors with the nonnegative constant doping profile.
Qiangchang Ju . (2019). Asymptotic Behavior of Global Smooth Solotions to the Euler-Poisson System in Semiconductors. Journal of Partial Differential Equations. 15 (1). 89-96. doi:
Copy to clipboard
The citation has been copied to your clipboard